# SDR FDEA201203201032

- Difficulty date: March 20, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3L BETWEEN FR26 & 27 HAS APPROXIMATELY 3 SQ INCHES OF CORROSION (LEVEL 1) ON BOTTOM OF SCALLOP.  REMOVED CORROSION IAW SRM 51-74-10, PG 205, CHECKED LIMITS OF AREA IAW FSRM 53-10-16, FIG 102, PG 105.   AREA FOUND OUT OF LIMITS.  REPAIRED DAMAGED SEAT TRACK IAW SRM 53-10-16, FIG 201.
